Archive for the ‘Ergo’ Tag

Week 16

Okay, this week I fell off the wagon, not much activity, no recording of the activity, so here is the recall on day 7 of this week:

Week 16, Day 1

7:05 leisurely walk 20 min

7:30 30 minute walk

8:30 15 minute walk

Week 16, Day 2  Christmas Eve

6:30 15 minute brisk walk 

7:45 15 minute brisk walk

walking and shopping, carrying bags and more walking, cooking and cleaning and eating lots

Week 16, Day 3  Christmas Day

cooking, dishes, cleaning, eating lots, etc.

Week 16, Day 4

7:10 15 minute brisk walk

7:30 45 minute walk

8:30 15 minute brisk walk

Exhausted from previous day, so no more activity after that.

Week 16, Day 5

30 minute brisk walk to library and back to return a movie that I never watched

lots of walking around the Bronx Zoo for 2 hours, last 20 minutes carrying Mateo in the Ergo on my back.

Week 16, Day 6

Leisurely walk around neighborhood (1 1/2 hours) throw rocks in the East River

Week 16, Day 7

8:00 30 minute run, slow pace since it had been awhile since I last ran, to bank and back with 2 loops in Cadman Plaza Park.

Advertisements

Week 14

Week 14, Day 1

7:05  20 minute walk

7:35  35 minute walk

8:25  35 minute walking and errands

10:30  20 minutes run/walk while pushing stroller

Week 14, Day 2

8:45 brisk walk 15 minutes,

10:45  30 minute brisk walk and haggle with dry cleaners over how to iron the shirts and cost

11:30   30 minutes ballet barre, inversion, pushups, one arm rows, stretch

12:00  run around with Mateo, running, walking across blocks, and jumping- big jumps, 

1:00  15 minute walk

Week 14, Day 3

7:05 20 minute walk

7:30 40 minute walk slow/moderate

8:25 15 minute brisk walk

12:30 in store sprinting to catch Mateo and Evander (probably 5 minutes, but it felt like 10)

5:30 15 min walk in rain while carrying Mateo

Week 14, Day 4

6:00 15 minute brisk walk

7:10 10 minutes brisk walk, rest 5 minutes, then another 10 minute brisk walk

8:30 10 minute brisk walk

10:15 ran errands and walked home 45 minutes

Week 14, Day 5

Various stretching, downward dogs, tunnels, camel, pelvic lifts, headstand, planks, side planks with Mateo stretching and doing tunnels. About 30 minutes.

Week 14, Day 6

Not sure if this is when it occurred, but I believe so, I haven’t found it recorded elsewhere and I know I ran loops in Cadman Plaza later in the week: stair workout 30 minutes, 5 minute stepping alternate with bounding up the steps 2 at a time 4 rounds of 9 bounds.

Week 14, Day 7

15 minute brisk walk, 1 hour doing errands (40 minutes total walking), 15 minute walk pushing stroller,(rest hour) 15 minutes pushing stroller again

Thursday, Sept. 25th

7:00am — ran to Cadman Plaza park, 4 loops ran home — 2.5 miles (23 minutes)

7:30 — 4 rounds Sun salutation

Pedometer: 4100 Steps

8:50 — 12:30pm — Carried Mateo in the ergo to train to Park Slope, played with Mateo, (running, jumping, falling, stretching, throwing balls, etc.) ran errands, carried Mateo to train and to home (up stairs at York street station– 25 pound toddler, 2 10 pound bags.)

Pedometer: 11950 steps.

Friday am post for thursday

yesterday 6:00am walk to client, two loops around Cadman Plaza with light leg stretching for self. Slow, longer walk home. 7:30 am

Pedometer: 7000 Steps (approximately)

10:50 train to Park Slope, leisurely walk across from 9th Street to Union Street, carried Mateo around Carroll Gardens briefly, then up stairs at York Street station (need to count the steps, but what a great leg workout with the extra 25 pounds and my bag!) Used ergo baby carrier.

Pedometer: 12, 675 steps

3rd day – Too much walking!

6:00 am Brisk 15 minute walk to client. 

7:15 leisurely stoll to next client

7:25 long walk

8:30 brisk walk home

8:45 am  Pedometer read 8950 steps

(Decided to remove pedometer when inside house.)

11:05 am Leisurely stroll with two year old.

11:20 – 11:30 am Brisk walk carrying 25 pound toddler in Ergo Baby Carrier

12:20 -1:15 pm Brisk Walk carrying 25 pound sleeping toddler in Ergo Baby Carrier. Pedometer read 13956 steps.

5:00 – 5:15 pm Scootercise to store.

5:15-5:30 pm Leisurely stroll home from store. 

Pedometer total: 16327 (no wonder I’m tired, that’s a lot of steps! Pedometers aren’t always accurate, but when I checked this one is seems to be very close to accurate. I will do more research, keep your eyes open for that in the future.

10:15 Stretches about 10 minutes

Second Workout Log

(I need a new title for these, any suggestions?)

7:00 am Run: 30 minutes, through Brooklyn Bridge Park, near the cove to the hill at Columbia Heights. Hill 4X’s, ran home.

7:30 am 5 rounds Sun Salutations, side plank obliques (5X), back extension (Code name: Banana Boat or Charlie Angels), stretches, one arm rows (2 sets 12 repetitions-11 pounds), one set shoulder flys (or was it two? This is why when you do an activity log on your own, it’s better to write it right away instead of waiting until your eyes are bleary at 9:20 pm)

8:45 brisk 15 minute walk followed by moderate warmups with client.

10:10 am brisk 35 minute walk with stop at bank and grocery store to buy onions.

3:10 pm slow walk with toddler

3:15 pm brisk walk carrying 25 pound toddler in the Ergo baby carrier.

3:40 taught Toss Your Toddler dance class (run, jump, leap, fall, roll, toss, skip, bounce, jump, etc.) 

4:40 Pushups and kicking balls

6:10 Brisk walk home carrying 25 pound toddler and 4 cans of cat food.

7:00 pm Kitchen stuff.

Pedometer total: 7539 steps from 3:00 pm until 9:15 pm.